Tinnitus Caused by Medication

Discussion in 'Support' started by Dubbyaman, Apr 4, 2016.

tinnitus forum
    1. Dubbyaman
      Angry

      Dubbyaman Member

      Location:
      Northern Indiana
      Tinnitus Since:
      10/2014
      Cause of Tinnitus:
      Excessive loud noise
      Ever since I came down with this shit condition, i've involuntarily learned a lot about clinical trials and such. They test all these new drugs very slowly to determine side effects and to see if the drug is tolerable. Don't you think that they would of caught the side effect of T in vicodin, benzos and such?
       
    2. Purple Parrot
      Bookworm

      Purple Parrot Member

      Tinnitus Since:
      12/2015 - 3/2016
      Cause of Tinnitus:
      Multiple: anxiety, childhood ear infections, loud music
      Tinnitus is a recognised side effect of many medications. However, unless it is a known oxotoxic substance, it usually only affects a very small proportion of people who take a particular type of medication.

      A medication I took triggered a new tinnitus tone after taking it for several days. Thankfully the new tinnitus tone has disappeared. I won't be continuing to take that drug.

      It was not listed as a side effect on the packaging, but after doing some Google research, I found out that around 1% of people who take the medication will get tinnitus as a side effect.
       
      • Agree Agree x 1
      • Informative Informative x 1

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.